Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JONNY!

Upped Dosage

Recommended Posts

Hi, ive been on roaccutane for a month now to try and get rid of my mild persistent acne. I started off on 40mg, and today i was upped to 70mg for the remaining 3 months of my course (Im 70kg)

I was just wondering - a) i already have dry lips/skin so is this set to get worse?

b) i only ever had a small IB, am i likely to have another similar one?

Also, roaccutane is supposed to reduce sebum production by like over 70% or something whilst on the drug yeh? So when i stop does this mean that my main problem of whiteheads/comedones etc will just come straight back again? :( i really hope not

I would really appreciate any answers you might have!

Thanks in advance!

~~~!Jonny!~~~

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×